Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/11604686_34> ?p ?o }
Showing triples 1 to 18 of
18
with 100 triples per page.
- 11604686_34 contribution "Algorithms based on the treewidth of sparse graphs".
- 11604686_34 doi "10.1007/11604686_34".
- 11604686_34 first1 "Joachim".
- 11604686_34 first2 "Daniel".
- 11604686_34 first3 "Stefan".
- 11604686_34 first4 "Peter".
- 11604686_34 isCitedBy Pathwidth.
- 11604686_34 isbn "978-3-540-31000-6".
- 11604686_34 last1 "Kneis".
- 11604686_34 last2 "Mölle".
- 11604686_34 last3 "Richter".
- 11604686_34 last4 "Rossmanith".
- 11604686_34 pages "385–396".
- 11604686_34 publisher "Springer-Verlag".
- 11604686_34 series "Lecture Notes in Computer Science".
- 11604686_34 title "Proc. 31st International Workshop on Graph-Theoretic Concepts in Computer Science".
- 11604686_34 volume "3787".
- 11604686_34 year "2005".